MathSciNet Relay Station
MathSciNet bibliographic data
MR2382572 35Q53 (35Q51)
Dai, Chaoqing; Liu, Fengqin; Zhang, Jiefang Novel types of interactions between solitons in the $(2+1)$-dimensional asymmetric Nizhnik-Novikov-Veselov system. Chaos Solitons Fractals 36 (2008), no. 2, 437–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement